# SDR SWAA2025042105784

- Difficulty date: March 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING 2025-202806<[01] INSTALL NEW ANGLE AND PLATE LOC. ON TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7 REV- MEASURES OF CRACK: L=0.865? TOOL USED DIGITAL CALIPER P/N: 500-197-30- S/N: A23355868 DUE DATE: 09-NOV-25. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  REPLACED ANGLE AND INSTALLED PLATE LOC. ON TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7 REV- MEASURES OF CRACK: L=0.865?
